I use roaccutane for almost a year,10 mg,2 pills/day.Before roaccutane I was under laser treatment for chicken skin. As it really helped for my skin I asked the doctor what to do. He said that I could stop 2 weeks with accutane, do laser treatment and immediately start with pills again. I did so and experienced a lot of itching and redness due to the laser treatment. Is this normal? I did it for the last time 2 days ago and have some redness. Will it recover or will it leave hyperpigmentation?
Roaccutane and Laser? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Accutane and lasers
Accutane has a very short half-life meaning it's out of your system within a day. This is why some doctors will allow you to do laser treatments while undergoing an Accutane regimen, as long as the people doing your treatments are very experienced. 20mg a day is a very low dosage anyway. I don't see anything wrong with your skin's response, nor do I actually think it has anything to do with the Accutane. Some people simply get erythema after a treatment, which is redness. You can apply some hydrocortisone a few times after cool water, after any treatments, and it should clear right up. There is nothing permanent.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.